# SDR 05FDEA01594

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,280 hours, 26,134 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: NRC6068510
- Part serial: FX0062
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-55487, WINGS - FLAP VANE SUPPORT CORROSION REWORK (RIGHT OUTBOARD FLAP).  COMPLIED WITH EA 8-5750-55487.
